首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:An Improved Approximation Algorithm for the Traveling Tournament Problem with Maximum Trip Length Two
  • 本地全文:下载
  • 作者:Mingyu Xiao ; Shaowei Kou
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2016
  • 卷号:58
  • 页码:89:1-89:14
  • DOI:10.4230/LIPIcs.MFCS.2016.89
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:The Traveling Tournament Problem is a complex combinatorial optimization problem in tournament timetabling, which asks a schedule of home/away games meeting specific feasibility requirements, while also minimizing the total distance traveled by all the n teams (n is even). Despite intensive algorithmic research on this problem over the last decade, most instances with more than 10 teams in well-known benchmarks are still unsolved. In this paper, we give a practical approximation algorithm for the problem with constraints such that at most two consecutive home games or away games are allowed. Our algorithm, that generates feasible schedules based on minimum perfect matchings in the underlying graph, not only improves the previous approximation ratio from (1+16/n) to about (1+4/n) but also has very good experimental performances. By applying our schedules on known benchmark sets, we can beat all previously-known results of instances with n being a multiple of 4 by 3% to 10%.
  • 关键词:sports scheduling; traveling tournament problem; approximation algorithms; timetabling combinatorial optimization
国家哲学社会科学文献中心版权所有